MAUDE Adverse Event Report: LUMENIS, LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS, LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET HS/ET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the foreign facility.Attempts have been made.Patient treatment settings, patient information, patient photos, sun exposure and incident form were not provided.Clarion's service technician inspected the system and concluded that: " opened the backside of the device.Checked the coolant level.It was ok but i still added some more.Checked the energy output of the et hp which is the hp the customer had an issue with a patient.They all were within the accepted ranges but closer to the high end.Therefore, i re-calibrated hp.After the calibration, i performed the energy check.All values were within range.However, sometimes while doing et calibration on the device before the device allows us to use it.I encountered errors 134, 83, 81.But on the other hand, diode temp of et, epi temp are in the accepted ranges.I restarted the device a few times.I encountered this issue, i would say one out of five times.Probably a replacement for the hp would be required.I would need to check with the lab regarding this issue.Moving to the hs hp, i also performed calibration on it.The headroom for this hp are low but energies are still in range".The service technician concluded that all values are within the accepted ranges.Malfunction is not the suspected cause of the reported event.No incident forms were sent to lumenis, thus clinical evaluation wasn't performed.While the information received to date does not confirm that a serious injury occurred nor a malfunction, because of the lack of information regarding the injury leaving a permanent impairment, the company is reporting the event in an abundance of caution.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.Lumenis is forwarding the information of this event to clarion.Clarion decided to report this complaint to (b)(6) health authorities in an abundance of caution.
 
Event or Problem Description
A foreign facility reported that one (1) patient sustained a burn of unknown severity following treatment with lightsheer duet laser.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS, LTD.
6 hakidma st
po box 240
yokneam industrial park, 20692
IS  20692
MDR Report Key9932139
Report Number3004135191-2020-00035
Device Sequence Number3752020
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET HS/ET
Device Catalogue NumberGASB00000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;